# SDR P5CA0300894

- Difficulty date: July 3, 2003
- Submitted: July 7, 2003
- Operation: Air carrier
- Aircraft: N923FT
- Make and model: Boeing 747-2U3B
- Aircraft serial: 22769
- Aircraft time: 75,252 hours, 18,536 cycles
- Engine: Pwa JT9D7Q
- Engine time: 53,215 hours, 12,269 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: Connector
- Part number: R41013
- Condition: Dirty
- Location: Nr 2 Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENG WILL NOT START.  NO FUEL FLOW.  NR 2 ENG FUEL CONDITION ACTUATOR PLUG CLEANED AND RESECURED.  ACTUATOR EXERCISED.  ENG START SATIS.  SUSPECT WIRING TO FUEL CONDITION ACTUATOR.
